1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.

Combinations - Ephedrine + Gabapentin = Seizure

Discussion in 'Drug combinations' started by Broshious, Jan 22, 2007.

  1. Broshious

    Broshious Silver Member

    Reputation Points:
    Oct 8, 2006
    from U.K.
    Awhile back I took around 9g of Gabapentin and 75mg of Ephedrine and headed off to school. I was feeling great and was leaving one class to go to another when BAM next thing I know he's in an ambulance and they tell SWIM he had a seizure. Since then I have read of other experiences with downers + Ephedrine causing memory loss/seizures so be careful.
  2. trdofbeingtrd

    trdofbeingtrd Gold Member

    Reputation Points:
    Apr 27, 2011
    from U.S.A.
    Doesn't it seem like it's more of the 9,000mg of gabapentin and 75 mg of ephedrine that caused the seizure, and not just combining those drugs?

    I can't find any information on those drugs having an interaction.....except for this thread.